# SDR JJBA20151001003

- Difficulty date: October 1, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 35,785 hours, 48,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320281
- Condition: Gouged
- Location: Fuselage
- Part time: 35,785 hours, 48,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE, BETWEEN LT ICE SHIELD & BETWEEN STRINGER 6 & 7, X291.40 & X312.35.  REPAIRED DAMAGE IAW RD 8-53-14381.
